Hi hun, I wish I was there to give you are hug. I
can hear how sad you are in your post. I think most of us know the steroid dance we do. This disease is so cruel. Either you take the pred. or you get so sick that you have to take even more of it. I can't suggest anything different. I can tell you that I have some meds that make my muscles jump like crazy. I always thought it was from when I take the percocet. (pain pill). I know you get tired of fighting it. I know you want to have a normal life but I guess the best we can do for now is except this as the new normal. I don't want to give you false hope but my muscles and joints had me in tears tonight but i think it has to do with the changing of the weather more then anything else.
Have you discussed this with your rhummy? I was just curious as to why you think he would just put you back on higher doses of pred. I would think if there was something else you could try and you are adiment about it that your doctor would try to go by your wishes to a point. if they don't you need someone else that you can at least talk to. In the end steroids may be the best thing for you but there are other things out there.
hopefully someone here will have some suggestions.
hang in there